# SDR ASAA2019051729384

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,677 hours, 12,122 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PER INBOUND FLT CREW APU FAULT LT ILLUMINATED ON APU RESTART. GROUNDED - YES. PERFORMED APU BITE TEST REF FIM 49-60 TASK 801. FOUND MX MESSAGE 49-31171. PERFORMED FIM 49-31 TASK 808 WAITED 30 MIN AND RESTARTED APU START WAS NORMAL. NO MESSAGE ON CURRENT STATUS PAGE. A/C OK FOR SERVICE.
